# SDR CKSA98188

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575011
- Condition: Worn
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-2 CHECK INSPECTION, FOUND CAPT'S UPPER SEAT TRACKS WORN.  REMOVED AND REPLACED BOTH FWD SEAT TRACK T'S AT CAPT'S POSITION IAW DC8 SRM 53-1-0 AND 51-1-20D.  INSTALLATION OK.  AFTER CAPT'S SEAT INSTALLATION SEAT TRACK AND SEAT OPERATES GOOD AT ALL LOCKING DETENTS IAW DC8 SRM 53-1-0 AND 51-1-20D AND ALSO DC8 MM 25-11-0.  C-CHECK WORK CARD NUMBER 0051.  NON-ROUTINE NR 03442 TASK NR Y0225.
